# SDR DALA2015021301230

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  SEAT TRACK, -Y1292 BETWEEN FRAMES 36 - 41.  FOUND OUT LIMITS ON JC NR 2500-2031.  REPLACED THE SEAT TRACK  IAW SRM 51-72-11 AND DWG D57130146.
